# SDR DALA1023431802

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 36,604 hours, 8,870 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Stby Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER T/O, STANDBY ATTITUDE INDICATOR FAILED.  R & R STANDBY ATTITUDE INDICATOR IAW AMM CHECKED GOOD.
